# SDR DALA2020033002077

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,780 hours, 39,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 674 EMERGENCY BATTERY POWER SUPPLY AT 27 DEF INOP. CORRECTIVE ACTION: REMOVED & REPL BATT PACK & CHARGER PER B757 AMM 33-51 ALL OPS NML. (6443828)
